Global Journal of Theoretical and Applied Mathematics Sciences

Volume 1, Number 1 (2011)

 

CONTENTS

 

Strong Edge Graceful Labeling of Kite Graphs
pp. 1-11
Authors: M. Subbiah

Bianchi Type–III Anisotropic Cosmological Model with Background Metric
pp. 13-17
Authors: S.D. Deo and A.K. Ronghe

Interval Valued (∈, ∈ ∨ q ) - Intuitionistic Fuzzy Sublattices and Ideals
pp. 19-32
Authors: K.V. Thomas and Latha S. Nair

A Common Fixed Point Theorem for Three Self Mappings in Cone Metric Space
pp. 33-39
Authors: Devkrishna Magarde, A.S. Saluja, Krati Jain and Pankaj Kumar Jhade

Quadrature Rules for Complex Cauchy Principal Value Integral
pp. 41-47
Authors: B.P. Acharya, M. Acharya and S. Mohapatra

Hamiltonian Decomposition of Complete Graphs and Complete Digraphs
pp. 49-53
Authors: N. Murugesan1 and T. Vanadhi2

Bound for the p-Zeros of a Complex Polynomial
pp. 55-59
Authors: R.K. Pavan Kumar Pannala

Analytical Solution of Non-Linear Differential Equation in Oscillatory Chemical Reactions
pp. 61-69
Authors: C. Thanga Pandi and L. Rajendran

 

Mathematical Model and Analysis: In Fish Farming
PP. 71-78
Authors: V.S. Dhakad, D.V.S. Kushwah and Rohini Waze

A Common Fixed Point Theorem for Weakly Compatible Mappings in Non-Archimedean Menger PM-Spaces
79-87
Authors: K.P.R. Sastry, G. Applanaidu, G. Sriramamurthy, R. Venkatabhaskar and A. Srinivasara

An Extension of Variational Finite Element Technique
89-93
Authors: D.V.S. Kushwah, Vandana Kushwah and V.S. Dhakar

 

 

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact